# SDR YENA2018101960691

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,557 hours, 25,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008973
- Condition: Failed
- Location: Cabin
- Part time: 69,574 hours, 25,235 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2074, TPA-EWR. AFT EPSU FAULT (13WL); REMOVED AND REPLACED RELAY 8WL AND DIODE 1158VD. ALSO REPLACED AFT EPSU (13WL) AND EPSU BATTERY AS REQUIRED. AFT EMERGENCY EXIT LIGHTS CHECK OK IAW 33-51-00.
